Skip to Main Content


Morse Theoretic Aspects of $p$-Laplacian Type Operators


About this Title

Kanishka Perera, Florida Institute of Technology, Melbourne, FL, Ravi P. Agarwal, Florida Institute of Technology, Melbourne, FL and Donal O’Regan, National University of Ireland, Galway, Ireland

Publication: Mathematical Surveys and Monographs
Publication Year: 2010; Volume 161
ISBNs: 978-0-8218-4968-2 (print); 978-1-4704-1388-0 (online)
DOI: https://doi.org/http://dx.doi.org/10.1090/surv/161
MathSciNet review: MR2640827
MSC: Primary 58E05; Secondary 35J60, 35J92, 47J30

Read more about this volume

View other years and volumes:

Table of Contents


Front/Back Matter

Chapters

View full volume PDF